# SDR SIMA20131023001

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 25,388 hours, 21,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CABIN EMERGENCY EXIT DOOR SIGN INOPERATIVE.  R & R INVERTER IAW AMM 33-50-11.   OPS CHECKED GOOD IAW AMM 33-50-00.
